# SDR QXEA200700877

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 291 hours, 281 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 88060B010002
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDM FLIGHT NR 2330: FAULT LIGHT ILLUMINATED ON CABIN PRESSURE CONTROLLER.  IT ILLUMINATED AFTER TAKEOFF.  ABLE TO CONTROL CABIN PRESSURE IN MANUAL MODE AS PER EMERGENCY CHECKLIST.  MAINTENANCE REMOVED AND REPLACED AFT OUTFLOW VALVE.  AIRCRAFT RETURNED TO SERVICE.
